Re: [MOL] side effects - can you help?/REPLY to WIN [00861] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] side effects - can you help?/REPLY to WIN



Dear Lisa:  I'm not certain, but I think it might have been the radiation.  
The chemo and radiation were given in conjunction for awhile -- and then it 
was just the radiation, so I have a feeling the radiation did it.  I had the 
last treatment in April of 1999, and I think my taste buds recovered sometime 
that following fall!  About the only foods that really tasted good to me were 
French onion soup and tomato juice.  Weird, huh?  I couldn't eat any kind of 
meat -- it was repulsive to me.  Not so now. 

Your carniverious friend in Idaho -- Kathy
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------